Repositorio de producción científica de la Universidad de Sevilla

Some relationships between intrinsic and extrinsic invariants of submanifolds in generalized S-space-forms

 

Advanced Search
 
Opened Access Some relationships between intrinsic and extrinsic invariants of submanifolds in generalized S-space-forms
Cites

Show item statistics
Icon
Export to
Author: Fernández Fernández, Luis Manuel
Fuentes Pino, Ana María
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Date: 2015
Published in: Hacettepe Journal of Mathematics and Statistics, 44 (1), 59-74.
Document type: Article
Abstract: We establish some inequalities of Chen’s type between certain intrinsic invariants (involving sectional, Ricci and scalar curvatures) and the squared mean curvature of submanifolds tangent to the structure vector fields of a generalized S-space-form and we discuss the equality cases of them. We apply the obtained results to slant submanifolds.
Cite: Fernández Fernández, L.M. y Fuentes Pino, A.M. (2015). Some relationships between intrinsic and extrinsic invariants of submanifolds in generalized S-space-forms. Hacettepe Journal of Mathematics and Statistics, 44 (1), 59-74.
Size: 173.0Kb
Format: PDF

URI: http://hdl.handle.net/11441/42926

DOI: 10.15672/HJMS.201544993

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)